MAUDE Adverse Event Report: ST PAUL BCI; OXIMETER

ST PAUL BCI; OXIMETER
Model Number 1303
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medicsl patient monitoring|bci oximeter disposables reported sensors show defects after 1 to 2 days in use.Customer stated they do not dissipate, provide incorrect measure values and the cables of new sensors are already exposed as missing cable covers.
 
Additional Manufacturer Narrative
Other text: device was supplied.Further investigation will be done by the supplier.No further information is available.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A product sample was received for evaluation.Visual and functional testing were performed.The device sometimes had no readings, wire interruption, adhesive tape was thin and stretched the root cause of the reported issue was found to be a user interface problem.Device will be returned to the supplier.

Brand Name
BCI
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12294086
Report Number3012307300-2021-08213
Device Sequence Number4137215
Product Code DQA
UDI-Device Identifier15019517042511
UDI-Public15019517042511
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K920082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2023
Device Model Number1303
Device Catalogue Number1303
Device Lot Number1952-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer09/22/2021
04/27/2023
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date10/22/2021
05/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown